# SDR AALA202104139015

- Difficulty date: April 10, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,656 hours, 6,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM26547
- Condition: Defective
- Location: Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATIONAL CYLINDER DOES NOT PASS OPERATIONAL TEST OF THE DAMPING FUNCTION. REPLACED DAMPER AND EMERGENCY OPERATIONAL CYLINDER.
